# SDR DALA2021031801535

- Difficulty date: March 17, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 81,635 hours, 37,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 RT FRAME 16 STOP 7- HOLE 1 CRACK INDICATION IN INTERCOSTAL. CORRECTIVE ACTION: REPAIRED PER PRI 590564-14AD REV O, PRI 590564-14AD REV 1, AND ERA 590564-14AD PRI REV O. (1757251)
